# SDR AUS20010659

- Difficulty date: May 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 656718613
- Condition: Fractured
- Location: Spoilers
- Part time: 42,462 cycles
- Component: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT INBOARD GROUND SPOILER CENTRE OUTBOARD HINGE FITTING HAD A MISSING PIECE ALLOWING THE HINGE BEARING TO LOOSEN IN THE FITTING.
